# SDR ASOA201001280

- Difficulty date: September 3, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 19,988 hours, 13,816 cycles
- Engine: Ge CF348C1
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT DOOR HARD TO OPEN. ADJUSTED BOTH SHOOT BOLTS ON LT OVERWING EMERGENCY EXIT DOOR. OPS CHECK GOOD IAW AMM TASK 52-21-00-820-801.
